The Gleason-Kahane-Żelazko theorem and its generalizations

Volume 30 / 1994

A. Sourour Banach Center Publications 30 (1994), 327-331 DOI: 10.4064/-30-1-327-331


This expository article deals with results surrounding the following question: Which pairs of Banach algebras A and B have the property that every unital invertibility preserving linear map from A to B is a Jordan homomorphism?


  • A. Sourour

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image